# SDR FDEA201304270870

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 68,291 hours, 15,705 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER ON ALERT 1:15 INTO FLIGHT IAW QRH CYCLED SWITCH OFF THEN BACK TO ARM.  EMERGENCY POWER ON LIGHT REMAINED.  NO OTHER ALERTS DISPLAYED.  DEPLOYED ADG IAW QRH.   STOWED ADG (WRI 24-00/9915) ELECTRICAL SYS RETURNED TO NORMAL.  RAN  ALL THREE ENGINES IAW JRH.  NO FAULTS FOUND DURING ENGINE RUN.  EPCU PASSED RETURNED TO SERVICE REF AMM 24-08-01-5.  EMERGENCY POWER TEST PASSED REF AMM 24-24-00-5.  CANNOT DUPLICATE FAULT,  ACFT OK FOR SERVICE.
